Operator theorems on L P -convergence to zero (1p<+)
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 15-23.
@article{ASCFPA_1984__78_2_15_0,
     author = {Zaharopol, R.},
     title = {Operator theorems on $L^P$-convergence to zero $(1 \leqslant p < + \infty )$},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {15--23},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {78},
     number = {2},
     year = {1984},
     zbl = {0545.60038},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1984__78_2_15_0/}
}
TY  - JOUR
AU  - Zaharopol, R.
TI  - Operator theorems on $L^P$-convergence to zero $(1 \leqslant p < + \infty )$
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1984
SP  - 15
EP  - 23
VL  - 78
IS  - 2
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1984__78_2_15_0/
LA  - en
ID  - ASCFPA_1984__78_2_15_0
ER  - 
%0 Journal Article
%A Zaharopol, R.
%T Operator theorems on $L^P$-convergence to zero $(1 \leqslant p < + \infty )$
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1984
%P 15-23
%V 78
%N 2
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1984__78_2_15_0/
%G en
%F ASCFPA_1984__78_2_15_0
Zaharopol, R. Operator theorems on $L^P$-convergence to zero $(1 \leqslant p < + \infty )$. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 78 (1984) no. 2, pp. 15-23. http://www.numdam.org/item/ASCFPA_1984__78_2_15_0/

1 Akcoglu, M.A.: "A pointwise ergodic theorem in Lp -spaces." Canadian J. of Math., Vol. XXVII, no. 5, 1975, 1075-1082. | MR | Zbl

2 Dunford, N., Schwartz, J.T.: Linear operators Part I., New York: Interscience 1958. | Zbl

3 Neveu, J.: "Mathematical foundations of the calculus of probability", San Francisco, London, Amsterdam: Holden-Day 1965. | MR | Zbl

4 Ornstein D., Sucheston, L.: "An operator theorem on L convergence to zero with applications to Markov kernels". Ann. Math. Statist. 1970, vol. 41, no. 5, 1631-1639. | MR | Zbl